RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 165–166 (Mi umn2224)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The reduction of a problem on the bifurcation of minimal surfaces to operator equations and the search for bifurcations of a catenoid, a helicoid, and the Scherk and Enneper surfaces

A. Yu. Borisovich


Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 131–132

Bibliographic databases:

MSC: 37Gxx, 46E40
Received: 06.03.1986

Citation: A. Yu. Borisovich, “The reduction of a problem on the bifurcation of minimal surfaces to operator equations and the search for bifurcations of a catenoid, a helicoid, and the Scherk and Enneper surfaces”, Uspekhi Mat. Nauk, 41:5(251) (1986), 165–166; Russian Math. Surveys, 41:5 (1986), 131–132

Citation in format AMSBIB
\Bibitem{Bor86}
\by A.~Yu.~Borisovich
\paper The~reduction of a problem on the bifurcation of minimal surfaces to operator equations and the search for bifurcations of a catenoid, a helicoid, and the Scherk and Enneper surfaces
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn2224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878334}
\zmath{https://zbmath.org/?q=an:0875.58011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..131B}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 131--132
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003429}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900010}


Linking options:
  • http://mi.mathnet.ru/eng/umn2224
  • http://mi.mathnet.ru/eng/umn/v41/i5/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Yu. I. Sapronov, “Finite-dimensional reductions of smooth extremal problems”, Russian Math. Surveys, 51:1 (1996), 97–127  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:422
    Full text:75
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019